The Kaplansky radical of a quadratic field extension

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

BECHER, Karim Johannes, David B. LEEP, 2014. The Kaplansky radical of a quadratic field extension. In: Journal of Pure and Applied Algebra. 218(9), pp. 1577-1582. ISSN 0022-4049. eISSN 1873-1376. Available under: doi: 10.1016/j.jpaa.2013.12.009

@article{Becher2014Kapla-29349, title={The Kaplansky radical of a quadratic field extension}, year={2014}, doi={10.1016/j.jpaa.2013.12.009}, number={9}, volume={218}, issn={0022-4049}, journal={Journal of Pure and Applied Algebra}, pages={1577--1582}, author={Becher, Karim Johannes and Leep, David B.} }

<rdf:RDF xmlns:dcterms="" xmlns:dc="" xmlns:rdf="" xmlns:bibo="" xmlns:dspace="" xmlns:foaf="" xmlns:void="" xmlns:xsd="" > <rdf:Description rdf:about=""> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dcterms:abstract xml:lang="eng">The radical of a field consists of all nonzero elements that are represented by every binary quadratic form representing 1. Here, the radical is studied in relation to local–global principles, and further in its behavior under quadratic field extensions. In particular, an example of a quadratic field extension is constructed where the natural analogue to the square-class exact sequence for the radical fails to be exact. This disproves a conjecture of Kijima and Nishi.</dcterms:abstract> <dc:language>eng</dc:language> <dc:creator>Becher, Karim Johannes</dc:creator> <dc:date rdf:datatype="">2014-11-27T12:29:04Z</dc:date> <dc:contributor>Leep, David B.</dc:contributor> <dcterms:title>The Kaplansky radical of a quadratic field extension</dcterms:title> <dcterms:available rdf:datatype="">2014-11-27T12:29:04Z</dcterms:available> <dcterms:issued>2014</dcterms:issued> <dc:contributor>Becher, Karim Johannes</dc:contributor> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <bibo:uri rdf:resource=""/> <dcterms:isPartOf rdf:resource=""/> <dc:creator>Leep, David B.</dc:creator> <dspace:isPartOfCollection rdf:resource=""/> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Search KOPS


My Account